Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories No categories specified
(categorize this paper)
DOI 10.1002/malq.19760220106
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 59,968
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Recursive Equivalence Types.J. C. E. Dekker & J. Myhill - 1960 - Journal of Symbolic Logic 25 (4):356-359.

Add more references

Citations of this work BETA

Twilight Graphs.J. C. E. Dekker - 1981 - Journal of Symbolic Logic 46 (3):539-571.

Add more citations

Similar books and articles

A Fine Structure in the Theory of Isols.Joseph Barback - 1998 - Mathematical Logic Quarterly 44 (2):229-264.
Trees and Isols II.T. G. McLaughlin - 1976 - Mathematical Logic Quarterly 22 (1):45-78.
An Algebraic Difference Between Isols and Cosimple Isols.Erik Ellentuck - 1972 - Journal of Symbolic Logic 37 (3):557-561.
On Hyper‐Torre Isols.Joseph Barback - 2006 - Mathematical Logic Quarterly 52 (4):359-361.
Combinatorial Isols and the Arithmetic of Dekker Semirings.Thomas G. McLaughlin - 2002 - Mathematical Logic Quarterly 48 (3):323-342.
Torre Models in the Isols.Joseph Barback - 1994 - Journal of Symbolic Logic 59 (1):140-150.
Isols and the Pigeonhole Principle.J. C. E. Dekker & E. Ellentuck - 1989 - Journal of Symbolic Logic 54 (3):833-846.
Game Trees For Decision Analysis.Prakash P. Shenoy - 1998 - Theory and Decision 44 (2):149-171.
Analytic Cut Trees.Carlo Cellucci - 2000 - Logic Journal of the IGPL 8 (6):733-750.
Hereditarily Retraceable Isols.T. G. Mclaughlin - 1968 - Journal of Symbolic Logic 33 (1):114-115.
Hyper-Torre Isols.Erik Ellentuck - 1981 - Journal of Symbolic Logic 46 (1):1-5.
On Scott and Karp Trees of Uncountable Models.Tapani Hyttinen & Jouko Väänänen - 1990 - Journal of Symbolic Logic 55 (3):897-908.

Analytics

Added to PP index
2016-02-04

Total views
32 ( #331,107 of 2,433,400 )

Recent downloads (6 months)
2 ( #298,810 of 2,433,400 )

How can I increase my downloads?

Downloads

My notes